Alert archive / Alabama / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 142, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at May 6, 2022, 5:12 AM CDT for 5 counties in Alabama. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2022, 5:12 AM CDT (10:12 UTC)
- Expired
- May 6, 2022, 6:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL
The radar
The Ft Rucker radar (KEOX), 85 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 10.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 645 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1429 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted.
987
WUUS54 KMOB 061012
SVRMOB
ALC013-035-039-041-053-061100-
/O.NEW.KMOB.SV.W.0142.220506T1012Z-220506T1100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
512 AM CDT Fri May 6 2022
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southern Butler County in south central Alabama...
Southern Crenshaw County in south central Alabama...
Northeastern Escambia County in south central Alabama...
Southeastern Conecuh County in south central Alabama...
Northern Covington County in south central Alabama...
* Until 600 AM CDT.
* At 512 AM CDT, severe thunderstorms were located along a line
extending from 6 miles west of McKenzie to 10 miles east of
Evergreen to 9 miles southwest of Red Level to 17 miles southeast
of Castleberry, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Andalusia, Opp, Luverne, Brantley, McKenzie, River Falls, Red
Level, Rutledge, Dozier, Heath, Gantt and Glenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3153 8616 3153 8620 3123 8620 3114 8684
3128 8680 3142 8683 3157 8692 3179 8619
3179 8615 3166 8615 3166 8616 3162 8618
3162 8615 3154 8614
TIME...MOT...LOC 1012Z 255DEG 43KT 3153 8683 3144 8677 3131 8672 3118
8677
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Black1 follow-up statement
197
WWUS54 KMOB 061046
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
546 AM CDT Fri May 6 2022
ALC013-035-053-061056-
/O.CAN.KMOB.SV.W.0142.000000T0000Z-220506T1100Z/
Butler AL-Escambia AL-Conecuh AL-
546 AM CDT Fri May 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BUTLER...NORTHEASTERN
ESCAMBIA AND SOUTHEASTERN CONECUH COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3153 8616 3153 8620 3123 8620 3120 8649
3137 8647 3165 8650 3166 8645 3172 8644
3179 8619 3179 8615 3166 8615 3166 8616
3162 8618 3162 8615 3156 8614 3154 8614
TIME...MOT...LOC 1046Z 255DEG 43KT 3163 8639 3154 8633 3141 8628 3128
8633
$$
ALC039-041-061100-
/O.CON.KMOB.SV.W.0142.000000T0000Z-220506T1100Z/
Crenshaw AL-Covington AL-
546 AM CDT Fri May 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR SOUTHERN CRENSHAW AND NORTHEASTERN COVINGTON COUNTIES...
At 546 AM CDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Rutledge to 3 miles northeast of
Dozier to 11 miles east of Heath to 4 miles west of Opp, moving east
at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Opp, Luverne, Brantley, Rutledge, Dozier, Heath and Glenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3153 8616 3153 8620 3123 8620 3120 8649
3137 8647 3165 8650 3166 8645 3172 8644
3179 8619 3179 8615 3166 8615 3166 8616
3162 8618 3162 8615 3156 8614 3154 8614
TIME...MOT...LOC 1046Z 255DEG 43KT 3163 8639 3154 8633 3141 8628 3128
8633
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BlackWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:59 AM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 6, 3:59 AM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
359 AM CDT Fri May 6 2022
.NEAR TERM UPDATE /Now Through Saturday/...For today, a rather
complex near term forecast with several moving parts to setup an
active severe weather day and honestly one of the hardest
conditional forecasts I can remember. This discussion will
specifically focus on the next 12 hours.
Currently, a few strong storms have entered into our western
counties along a surging outflow boundary. This is also associated
with some weak upper level diffluence ahead of a strengthening
subtropical jet rounding the base of the main upper trough. This
should allow for continued convection over the next few hours;
however, the convection is beginning to outpace the better
synoptic ascent. Recent RAP mesoanalysis suggests about 1000 to
1500 J/kg of MlCAPE across southeastern Mississippi and quickly
decreasing as it approaches the I-65 corridor. Deep layer shear
values based off the KMOB VAD wind profile are flirting around the
45 to 50 knot range with some decent curvature in the lowest
first 1KM leading to srh values of around 200 m2/s2. While the big
numbers sound all scary, the profile also suggests significant
backing in the 2 to 4km layer leading to a shear vector
orientation more parallel to the southwest to northeast oriented
outflow boundary leading to the boundary undercutting most of the
convection. The main concern over the next 2 hours or so this will
likely be confined to the coastal waters and the Alabama coast
where some stronger storms could be capable of damaging winds and
maybe a waterspout. This has already been seen as the line segment
currently crossing Lake Pontchartrain is much better oriented to
the low level shear and several bowing segments and a few embedded
QLCS mesovortexes have been noted. This appears to be noted by
convective allowing models; however, this is likely the lower
severe risk for the day.
The main synoptic diffluence aloft will pivot quickly into the area
shortly after sunrise leading to a synoptic environment supportive of
storms. Two main scenarios seem possible and will likely be highly
dependent on how the convection currently ongoing progresses.
Scenario 1 would be the best case scenario. This scenario results in
the current convection moving across the area over the next couple
of hours and convectively overturning the environment. Subsidence in
the wake of the storms would help limit coverage during the mid-
morning hours keeping storms from developing and thus keeping the
severe threat to a minimum. In this scenario, we would really have
to watch our far eastern counties for a strong storm or two during
the early afternoon hours but most areas would sneak away with
little to no issues. Confidence in this scenario is moderate given
current radar presentation and earlier high-res guidance which
appears to have handled the approaching line much better. However,
recent high-res rapid refresh runs (HRRR) have trended away from
this solution and more towards the next solution.
Scenario 2 is the not good scenario and could pose a rather
significant severe risk mainly to areas east of I-65. If the current
convection is to able clear or weaken across the area and allow for
rapid airmass recovery in advance of the upper trough, scattered to
numerous storms will be able to develop across the area in response
to the increasing diffluence aloft. Current surface observations
with dewpoints in the wake of the current convection and radar
trends suggest that recovery will likely happen rather quickly and
given recent high-res guidance having initiation sometime after 7 AM
CDT with ample coverage confidence in this scenario is increasing.
The best chance of strong to severe storms appears to be along and
east of I-65 around 10 am into the early afternoon where more
recovery time and daytime heating can occur. The bigger issue is the
environment and recent trends in the environment that these storms
would develop in. Embedded within the strengthening flow will be
steep mid-level lapse rates. These will overspread the rapidly
recovered air with dewpoints in the upper 60s to low 70s leading to
ample MLCape values of 1500 to 2500 J/KG so what storms that do go
up will likely go up in a hurry. Forecast soundings also show
effective bulk wind difference of 40 to 50 knots especially east of
I-65 which will be supportive of storm organization including bowing
segments and supercells. The biggest concern of late has been the
improvements in the low-level shear as hodographs have quickly
improved to a rather long curved hodograph (for this area this time
of year). Low level 0-1km shear has certainly increased to around 20
knots and rather strong streamwise vorticity through the lowest 1km.
given the steep low level lapse rates and moisture full low levels,
0-3km cape values will range from 125 to 150 J/kg supporting
sufficient stretching in the low levels. Overall, this environment
has trended from a hail/damaging wind threat to an all hazards
including the potential for a couple of tornadoes. DCAPE values will
range in the 1000 to 1500 range supporting strong downdrafts that
can bring damaging winds and potentially some larger hail in excess
of golf ball. Low-level shear appears to be weaker closer to the
coast potentially favoring a hail threat as you move south.
Confidence in this solution is moderate but increasing with recent
guidance and mesoscale trends the next 3 to 4 hours will be critical
in the evolution. If trends continue then some adjustments may be
needed to the severe outlook.
Storms should quickly clear during the mid-afternoon into the early
evening as the main upper trough moves eastward. Temperatures will
be warm with highs in the upper 80s across the area. /03
For tonight through Saturday, an upper trof over the eastern
states amplifies while the axis slowly moves to near the East
Coast. In the wake of today's active convection, an associated
surface low will have brought a frontal boundary southward through
much of the interior portion of the forecast area by early this
evening which then progresses through the remainder of the area
overnight. Dry conditions are expected for tonight and Saturday.
Lows tonight range from the upper 50s well inland to the mid 60s
at the coast. Highs on Saturday range from the lower 80s well
inland to the mid to upper 80s over the remainder of the area. A
high risk of rip currents is in effect through Saturday. /29
&&
.SHORT TERM /Saturday night Through Sunday night/...An upper trof
oriented near the East Coast drifts eastward and evolves into an
upper low centered just off the North Carolina coast. An upper
ridge meanwhile amplifies while advancing from the central states
and becomes oriented from the lower/mid Mississippi River valley
to the eastern Great Lakes. A massive surface ridge shifts slowly
eastward across the eastern states during the period which allows
for northerly winds over the forecast area to gradually switch to
a southeasterly flow. Dry conditions are expected to continue over
the area through the period. Lows Saturday night range from the
mid 50s well inland to the lower/mid 60s at the coast. Highs on
Sunday will be mostly 85 to 90. Lows Sunday night range from the
lower 60s well inland to near 70 at the immediate coast. A
moderate risk of rip currents is expected through the period. /29
&&
.EXTENDED TERM /Monday Through Thursday/...The upper low centered
just off the North Carolina coast takes a slow and unusual
trajectory into the extreme southeast states through the period.
The upper ridge oriented from the lower/mid Mississippi River
valley to the eastern Great Lakes meanwhile slowly retreats
westward commensurate with the slow approach of the upper low. Dry
conditions prevail over the area through the period, although some
isolated showers and storms may develop Wednesday night over the
coastal counties depending on if a modest series of shortwaves
within the northerly flow aloft prove sufficient to initiate
convection. /29
&&
.MARINE...A strong southwesterly flow is expected today which
switches to a moderate to strong northwesterly flow tonight as a
cold front moves through the area. Have issued a Small Craft
Advisory which will be in effect for the entire marine area
through the early evening hours, then for the open Gulf waters
until 4 am Saturday morning. A moderate to strong westerly to
northwesterly flow follows for Saturday then switches to a light
to moderate northerly flow Saturday night. A light to moderate
southerly flow develops Sunday and prevails through Tuesday. /29
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Saturday afternoon for ALZ265-266.
FL...High Rip Current Risk through Saturday afternoon for FLZ202-204-
206.
MS...None.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ630>636.
Small Craft Advisory until 4 AM CDT Saturday for GMZ650-655-670-
675.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, May 6, 12:55 AM CDT, 4 hours 17 minutes before
Special Weather Statement
National Weather Service Mobile AL
1255 AM CDT Fri May 6 2022
MSZ075-076-078-079-060700-
Stone MS-Perry MS-Greene MS-George MS-
1255 AM CDT Fri May 6 2022
...Strong thunderstorms will impact portions of northwestern George,
southern Perry, southwestern Greene and Stone Counties through 200 AM
CDT...
At 1254 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 3 miles southeast of
New Augusta to 3 miles southeast of Brooklyn to 11 miles west of
Wiggins to 4 miles northeast of Mcneil. Movement was east at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wiggins, Perkinston, McHenry, Beaumont, New Augusta and McLain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3090 8934 3091 8932 3091 8914 3109 8915
3124 8900 3117 8860 3096 8878 3076 8901
3068 8915 3068 8924 3065 8924 3065 8934
TIME...MOT...LOC 0554Z 280DEG 13KT 3116 8901 3102 8915 3084 8933 3073
8960
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BlackSpecial weather statement, May 6, 2:53 AM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Mobile AL
253 AM CDT Fri May 6 2022
ALZ261-263-265-MSZ079-060845-
Mobile Coastal AL-Mobile Central AL-Mobile Inland AL-George MS-
253 AM CDT Fri May 6 2022
...Strong thunderstorms will impact portions of Mobile and
southeastern George Counties through 345 AM CDT...
At 252 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 7 miles north of
Wade to 3 miles northwest of Escatawpa to 8 miles southeast of Gulf
Park Estates to 21 miles southwest of Petit Bois Island. Movement was
east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Tillmans Corner, Saraland,
Theodore, Chickasaw, Satsuma, Grand Bay, Bayou La Batre, Creola,
Dauphin Island, Chunchula, Axis, Semmes, Tanner Williams, I65 And
I165, Coden, Mobile Regional Airport and Wilmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3025 8821 3025 8818 3036 8819 3032 8826
3038 8824 3039 8840 3074 8841 3073 8867
3084 8868 3099 8797 3068 8801 3075 8804
3028 8812 3026 8817 3025 8808 3023 8831
TIME...MOT...LOC 0752Z 262DEG 38KT 3075 8861 3051 8861 3026 8870 3006
8882
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BlackSpecial weather statement, May 6, 4:00 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Mobile AL
400 AM CDT Fri May 6 2022
ALZ053>057-059-262-060945-
Wilcox AL-Clarke AL-Baldwin Inland AL-Monroe AL-Conecuh AL-Butler AL-
Escambia AL-
400 AM CDT Fri May 6 2022
...Strong thunderstorms will impact portions of northwestern Butler,
Monroe, northwestern Baldwin, east central Clarke, western Escambia,
southeastern Wilcox and central Conecuh Counties through 445 AM
CDT...
At 400 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 10 miles northwest
of Peterman to 6 miles west of Frisco City to 5 miles southwest of
Uriah to 6 miles west of Poarch Creek Reservation. Movement was
northeast at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Atmore, Monroeville, Frisco City, Stockton, McCullough, Peterman,
Uriah, Excel, Beatrice, Vredenburgh, Repton, Pine Apple, Pollard, I65
And US 84, I65 And CR 1, I65 And AL 113, I65 And AL 21 and Poarch
Creek Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3196 8686 3196 8683 3194 8682 3101 8714
3100 8760 3098 8759 3097 8789 3099 8787
3099 8789 3102 8790 3120 8783 3145 8764
3179 8754 3205 8700 3205 8687
TIME...MOT...LOC 0900Z 239DEG 37KT 3167 8741 3144 8751 3124 8755 3110
8766
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BlackLocal storm report, May 6, 5:04 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
504 AM CDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND DMG 1 E LADD STADIUM 30.67N 88.06W
05/06/2022 MOBILE AL LAW ENFORCEMENT
FAMILY DOLLAR SEVERELY DAMAGED TO DESTROYED
IN DOWNTOWN MOBILE. POSSIBLE TORNADO.
&&
MMLocal storm report, May 6, 5:12 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
512 AM CDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM TSTM WND DMG 2 NNE GRAND BAY 30.50N 88.33W
05/06/2022 MOBILE AL EMERGENCY MNGR
REPORT OF SEMIS TIPPED OVER AND AN RV ROLLED
AND DESTROYED AT AN ADJACENT RV PARK. TIME
ESTIMATED BY RADAR.
&&
MMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 2:48 AM CDT | Special Marine Warning | MOB | 87 min | |
| May 6, 2:53 AM CDT | Special Weather Statement | MOB | Mobile | 52 min |
| May 6, 3:01 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 44 min |
| May 6, 3:10 AM CDT | Small Craft Advisory | MOB | 18 hr | |
| May 6, 3:25 AM CDT | Tornado Warning | MOB | Baldwin, Mobile | 12 min |
| May 6, 3:36 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 39 min |
| May 6, 3:43 AM CDT | Tornado Warning | MOB | Baldwin | 20 min |
| May 6, 4:00 AM CDT | Special Weather Statement | MOB | Escambia, Monroe | 45 min |
| May 6, 4:12 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 48 min |
| May 6, 4:16 AM CDT | Special Marine Warning | MOB | 89 min | |
| May 6, 4:37 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia, Monroe | 38 min |
| May 6, 4:50 AM CDT | Severe Thunderstorm Warning | MOB | Covington, Escambia | 40 min |
| May 6, 5:20 AM CDT | Tornado Warning | MOB | Covington | 12 min |
| May 6, 5:27 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 36 min |
| May 6, 5:30 AM CDT | Special Marine Warning | MOB | 60 min | |
| May 6, 8:52 AM CDT | Special Marine Warning | MOB | 53 min | |
| May 6, 9:19 AM CDT | Special Marine Warning | MOB | 56 min | |
| May 6, 9:21 AM CDT | Special Weather Statement | MOB | Mobile | 54 min |
| May 6, 9:26 AM CDT | Special Marine Warning | MOB | 49 min | |
| May 6, 9:39 AM CDT | Special Marine Warning | MOB | 96 min | |
| May 6, 9:44 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 46 min |
| May 6, 9:57 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 33 min |
| May 6, 10:09 AM CDT | Special Marine Warning | MOB | 96 min | |
| May 6, 10:15 AM CDT | Special Marine Warning | MOB | 60 min | |
| May 6, 11:08 AM CDT | Special Marine Warning | MOB | 97 min | |
| May 6, 11:29 AM CDT | Special Marine Warning | MOB | 91 min | |
| May 6, 12:17 PM CDT | Special Marine Warning | MOB | 88 min | |
| May 6, 12:49 PM CDT | Special Marine Warning | MOB | 41 min | |
| May 6, 1:46 PM CDT | Special Marine Warning | MOB | 89 min | |
| May 6, 3:06 PM CDT | Special Marine Warning | MOB | 54 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.